# SDR SWAA2025120833411

- Difficulty date: November 9, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 59,161 hours, 31,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY SHEILD SUPPORT AT BS 767 - 794, RBL 24, WL 155.   REMOVED AND REPLACED THE SHIELD SUPPORT IAW DWG 146A0081, REV A, AND SRM 51-40-02.
